# SDR GTIA030236

- Difficulty date: March 20, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD SEAT TRACK BETWEEN G-4 GALLEY SEAT 33 STATION 1212 TO 1309 NUMEROUS NICKS, GOUGES, BARE METAL AND CORROSION.  SEAT TRACK FOUND OUT OF LIMITS AT STATION 1277 AND 1280.  CUT OUT SEAT TRACK FROM STATION 1261-1297.  FABRICATED NEW SEAT TRACK.  INSTALLED SEAT TRACK REPAIR.  (M)
